# SDR TWAA9613009

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959U
- Make and model: Doug DC-9-82
- Aircraft serial: 49704
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Damaged
- Location: Bs 1208
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP-16, FOUND HOLE IN CABIN FLOOR MEMBRANE ADJACENT TO LEFT SIDEWALL, FS 1208.  INSTALLED REPAIR PER SRM 53-01, APGE 17, FIGURE 4.  (M)
